Request file

Review/Citation:  ZUEVSKY, Alexander. Algebraic proofs for shallow water bi-Hamiltonian systems for three cocycle of the semi-direct product of Kac-Moody and Virasoro Lie algebras. emOpen Mathematics. /em 2018, 16(1), 1-8. ISSN 2391-5455

Requested document:  Zuevsky1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *